# SDR MASA2010123101590

- Difficulty date: December 30, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 19,306 hours, 15,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Broken
- Location: Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR BOTTOM STEP SUPPORT ROD BROKEN.  REPLACED STEP PANEL.
